ITEM METADATA RECORD
Title: A stable approach for model order selection in nonnegative matrix factorization
Authors: Sun, Meng ×
Zhang, Xiongwei
Van hamme, Hugo #
Issue Date: Mar-2015
Publisher: North Holland
Series Title: Pattern Recognition Letters vol:54 pages:97-102
Description: Sun M., Zhang X., Van hamme H., ''A stable approach for model order selection in nonnegative matrix factorization'', Pattern recognition letters, vol. 54, pp. 97-102, March 2015.
URI: 
ISSN: 0167-8655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - PSI, Processing Speech and Images
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
3847_final.pdf Published 1095KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science